Alert archive / Texas / Tornado Warnings in 2024
Tornado Warning 3, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at Feb 2, 2024, 6:43 PM CST for Haskell County, Throckmorton County, Texas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 2, 2024, 6:43 PM CST (00:43 UTC)
- Expired
- Feb 2, 2024, 7:15 PM CST
- In force
- 32 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
Counties Haskell County, TX, Throckmorton County, TX
The radar
The Dyess AFB radar (KDYX), 87 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 2, 5:32 PM CST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.7 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 528 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 491 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 272 m²/s²
- 0-3 km storm-relative helicity
- 330 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.9
The text
As transmitted.
723
WFUS54 KSJT 030043
TORSJT
TXC207-447-030130-
/O.NEW.KSJT.TO.W.0003.240203T0043Z-240203T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service San Angelo TX
643 PM CST Fri Feb 2 2024
The National Weather Service in San Angelo has issued a
* Tornado Warning for...
Northeastern Haskell County in west central Texas...
Northwestern Throckmorton County in west central Texas...
* Until 730 PM CST.
* At 643 PM CST, a severe thunderstorm capable of producing a tornado
was located near Irby, moving east at 25 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Millers Creek Reservoir around 655 PM CST.
Other locations impacted by this tornadic thunderstorm include Us-
183 Near The Throckmorton-Baylor County Line.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3327 9909 3322 9957 3337 9963 3340 9948
3340 9913
TIME...MOT...LOC 0043Z 256DEG 20KT 3327 9952
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
Daniels2 follow-up statements
703
WWUS54 KSJT 030100
SVSSJT
Severe Weather Statement
National Weather Service San Angelo TX
700 PM CST Fri Feb 2 2024
TXC207-030110-
/O.CAN.KSJT.TO.W.0003.000000T0000Z-240203T0130Z/
Haskell TX-
700 PM CST Fri Feb 2 2024
...THE TORNADO WARNING FOR NORTHEASTERN HASKELL COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CST for
west central Texas.
LAT...LON 3323 9947 3340 9947 3340 9913 3327 9909
TIME...MOT...LOC 0100Z 256DEG 20KT 3329 9941
$$
TXC447-030130-
/O.CON.KSJT.TO.W.0003.000000T0000Z-240203T0130Z/
Throckmorton TX-
700 PM CST Fri Feb 2 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CST FOR
NORTHWESTERN THROCKMORTON COUNTY...
At 700 PM CST, a severe thunderstorm capable of producing a tornado
was located near Millers Creek Reservoir, moving east at 25 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Millers Creek Reservoir around 705 PM CST.
Other locations impacted by this tornadic thunderstorm include Us-
183 Near The Throckmorton-Baylor County Line.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3323 9947 3340 9947 3340 9913 3327 9909
TIME...MOT...LOC 0100Z 256DEG 20KT 3329 9941
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
Daniels343
WWUS54 KSJT 030115
SVSSJT
Severe Weather Statement
National Weather Service San Angelo TX
715 PM CST Fri Feb 2 2024
TXC447-030125-
/O.CAN.KSJT.TO.W.0003.000000T0000Z-240203T0130Z/
Throckmorton TX-
715 PM CST Fri Feb 2 2024
...THE TORNADO WARNING FOR NORTHWESTERN THROCKMORTON COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CST for
west central Texas.
LAT...LON 3323 9947 3340 9947 3340 9913 3327 9909
TIME...MOT...LOC 0112Z 256DEG 20KT 3331 9931
$$
DanielsWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Feb 2, 4:28 PM CST, 2 hours 15 minutes earlier.
Area forecast discussion, Feb 2, 4:28 PM CST, 2 hours 15 minutes before
Area Forecast Discussion National Weather Service San Angelo TX 428 PM CST Fri Feb 2 2024 ...New MESOSCALE UPDATE... .MESOSCALE UPDATE FOR SEVERE STORM OUTLOOK... Issued at 428 PM CST Fri Feb 2 2024 Current radar imagery shows some high based thunderstorms along a dry line stretching from Bakersfield northeast through Aspermont. Surface observations show a generally N to S oriented cold front across the western TX Panhandle and down into the Big Bend region (with temperatures down in the upper 50s to low 60s west of it with strong west winds of 25-35 mph and gusts to 50 mph), while the aforementioned NE to SW oriented dry line was just east of that region, with dew points in the upper 40s to mid 50s east of the dryline and low 30s west of it. Models indicate that the cold front will catch up to the dry line in the next few hours as an upper trough pushes across TX. Strong, widespread lift in advance of the trough will combine with some moisture and instability (ML CAPEs of 1000-1500 J/KG) to produce widespread thunderstorms along the front/dryline as it moves through the region. For the most part (except in Runnels county where there is an isolated shower/storm), there seems to be enough capping in the warm sector to inhibit storm development, and so most storms are expected to accompany the dry line/cold front this evening as it passes through. Effective shear east of the dry-line is currently marginal, at around 25-30 kt, which could be enough for supercellular structures should any storms develop, with large hail being the main hazard, although damaging downdrafts are also possible with downdraft CAPEs near 1000 J/KG. Expect shear to increase this evening as the trough axis moves across the region. The strong lift with the trough and front will likely cause storms to quickly congeal into a line early or mid this evening, which will cause damaging winds to be an increasing concern. Look for storms to push from west to east across the region between now and around 11pm or 12 am. Due to some low-level shear, an isolated tornado cannot be ruled out. && .SHORT TERM... (This evening through Saturday) Issued at 204 PM CST Fri Feb 2 2024 ...Strong to severe thunderstorms possible late this afternoon and evening... The main concern in the short term period will be the chance for thunderstorms, some of which may be strong to severe during the late afternoon and evening hours. Early this afternoon, an upper level trough was advancing east across the Desert Southwest. This system will eventually close off into an upper low across northeastern New Mexico and the Texas Panhandle later this evening and overnight. Associated Pacific front will advance east across eastern New Mexico and West Texas this afternoon and will move across our area during the evening/overnight hours. Scattered showers and thunderstorms are expected to develop across western portions of the Big Country, Concho Valley and northern Edwards Plateau by late afternoon, with storms increasing in coverage through the evening hours as they move east. Although instability will be rather modest, steep lapse rates and increasing deep layer shear will allow for a few rotating storms initially, with activity forming into a line or broken line of storms by mid to late evening. The greatest risk for strong/severe storms will be east of a Haskell, Robert Lee to Ozona line, where large hail up to 2 inches is possible, along with a threat for damaging winds in excess of 60 mph. An isolated tornado is also possible. Most of this activity will push east of the forecast area by midnight, although storms may linger a bit longer over far southeast sections. Skies will clear from west to east overnight, with sunny and cooler temperatures expected for Saturday. Gusty west winds will develop on the back side of the upper level system Saturday morning and persist into Saturday night and early Sunday. We have issued a Wind Advisory for the Concho Valley, northern Edwards Plateau and western portions of the northwest Hill Country from 9 AM Saturday through 9 AM Sunday. Sustained west to northwest winds of 25 to 35 mph, with gusts to 50 mph is expected across this area, with lighter winds farther north across the Big Country. Lows tonight will be in the 40s, with highs on Saturday in the low to mid 60s. && .LONG TERM... (Saturday night through next Friday) Issued at 216 PM CST Fri Feb 2 2024 ...Strong west/northwest winds expected through Sunday with benign pattern and seasonal temperatures through midweek... The start of the long term will largely be characterized by the strong winds expected behind the frontal passage/convection overnight tonight. As the upper low begins to drop southeast into the Red River region, a strong jet will form in the low to mid levels of the entrance region of the trough. With skies clearing post-convection, these strong winds will be able to mix down to the surface. Coupled with a tightened pressure gradient from the corresponding surface low, winds out of the west will pick up Saturday afternoon and peak during the overnight hours Saturday into Sunday. With sustained winds in the 25-35 mph range with gusts of 50+ mph possible, we have gone ahead and issued a Wind Advisory for the Concho Valley, Northern Edwards Plateau, and portions of the Northwest Hill Country. Confidence decreases significantly with northward extent as the gradient for the strongest winds will be fairly tight. The advisory runs through 9AM Sunday as winds will gradually come down through the day with the upper low pushing into east Texas. We will also have to watch for the potential of blowing dust during this time period as west/northwest winds tend favor this possibility. Visibilities may be reduced, especially during the overnight hours. Though winds will remain marginally strong during the day on Sunday, cold air advection will be weak overall as winds shift from the northwest to a more northerly direction. As such, highs Sunday will only take a minor hit in the low to mid 60s. The first half of next week will be rather benign weather-wise as a strong upper ridge sets in ahead of the next system moving onto the west coast. Winds will veer to the south by Tuesday, allowing for a slow and steady warm-up through mid next week with daytime highs in the upper 50s to mid 60s through Wednesday. The next upper level trough begins to move into the region by late next week, bringing us our next possible chances for rain on Friday. We will keep a close eye on this next system as most mid range models are in decent agreement concerning the potential strong amplitude of the trough. Current outputs look marginal at best but it will be worth keeping an eye on the dynamics going forward. && .AVIATION... (18Z TAFS) Issued at 1148 AM CST Fri Feb 2 2024 Currently seeing MVFR ceilings across the terminals but a transition to VFR will occur through early afternoon as stratus lifts/scatters out. South to southwest winds will gust 20 to 25 knots this afternoon, decreasing to 15 knots or less this evening. Scattered showers and thunderstorms are expected to develop from west to east, mainly after 03/00Z. Will include TEMPO groups for TSRA at all terminals this forecast cycle. Some of the storms could be strong to severe, with damaging winds and large hail possible. Convection will end by midnight, with VFR expected into Saturday morning. Gusty west winds will develop across the terminals Saturday morning, as a Pacific front moves through. && .PRELIMINARY POINT TEMPS/POPS... Abilene 47 65 45 63 / 70 0 0 0 San Angelo 45 65 46 65 / 90 0 0 0 Junction 44 65 45 65 / 90 0 0 0 Brownwood 45 65 43 63 / 90 0 0 0 Sweetwater 45 63 45 61 / 40 0 0 0 Ozona 42 63 43 65 / 70 0 0 0 Brady 46 63 47 63 / 90 0 0 0 && .SJT WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 9 AM Saturday to 9 AM CST Sunday for Coke- Concho-Crockett-Irion-Kimble-Menard-Runnels-Schleicher-Sterling- Sutton-Tom Green. && SHORT TERM...24 LONG TERM....50 AVIATION...24
Hazardous weather outlook, Feb 2, 2:40 PM CST, 4 hours 3 minutes before
Hazardous Weather Outlook National Weather Service San Angelo TX 240 PM CST Fri Feb 2 2024 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-032045- Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho- Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford- Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble- Mason- 240 PM CST Fri Feb 2 2024 This Hazardous Weather Outlook is for portions of west central Texas. .DAY ONE...This Afternoon and Tonight Thunderstorms are expected to develop across western portions of the forecast area late this afternoon, and spread east across the remainder of the forecast area this evening. Some of the storms may be strong to severe, with large hail and damaging winds the main threats. An Isolated tornado is also possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Gusty west to northwest winds will develop across the area Saturday morning through Sunday morning. A Wind Advisory is in effect for the Concho Valley, northern Edwards Plateau and western portions of the northwest Hill Country from 9 AM Saturday through 9 AM Sunday, where sustained winds of 25 to 35 mph, with gusts to 50 mph is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this afternoon and evening.
In the hours before
Special weather statement, Feb 2, 5:37 PM CST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service San Angelo TX
537 PM CST Fri Feb 2 2024
TXZ071-072-030015-
Irion TX-Tom Green TX-
537 PM CST Fri Feb 2 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL TOM GREEN AND SOUTHERN
IRION COUNTIES THROUGH 615 PM CST...
At 537 PM CST, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Barnhart, moving east-northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Mertzon, Twin Buttes Reservoir, Knickerbocker, Tankersley, Sherwood,
and Us-67 Near The Irion-Tom Green County Line.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight CST for
west central Texas.
&&
LAT...LON 3108 10109 3125 10116 3149 10060 3124 10049
TIME...MOT...LOC 2337Z 248DEG 44KT 3120 10105
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SJHSpecial weather statement, Feb 2, 6:01 PM CST, 42 minutes before
Special Weather Statement
National Weather Service San Angelo TX
601 PM CST Fri Feb 2 2024
TXZ049-054-065-066-113-114-127-128-139-030045-
Runnels TX-Fisher TX-Shackelford TX-Callahan TX-Nolan TX-Coke TX-
Coleman TX-Jones TX-Taylor TX-
601 PM CST Fri Feb 2 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN COKE...WESTERN
CALLAHAN...SOUTHERN JONES...NORTHWESTERN COLEMAN...EASTERN NOLAN...
SOUTHWESTERN SHACKELFORD...SOUTHEASTERN FISHER...TAYLOR AND NORTHERN
RUNNELS COUNTIES THROUGH 645 PM CST...
At 601 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Noodle to near Wingate. Movement was east
at 45 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Abilene, Clyde, Baird, Blackwell, Wylie, Nolan, Merkel, Tye, Tuscola,
Hawley, Buffalo Gap, Trent, Lawn, Novice, Noodle, Bradshaw, Caps,
Hylton, Wingate, and Nugent.
This includes Interstate 20 between Mile Markers 257 and 308.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight CST for
west central Texas.
&&
LAT...LON 3278 9930 3196 9942 3197 10039 3260 10018
TIME...MOT...LOC 0001Z 261DEG 40KT 3254 10008 3202 10015
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
DanielsSpecial weather statement, Feb 2, 6:16 PM CST, 27 minutes before
Special Weather Statement
National Weather Service San Angelo TX
616 PM CST Fri Feb 2 2024
TXZ098-099-113-114-030100-
Haskell TX-Throckmorton TX-Shackelford TX-Jones TX-
616 PM CST Fri Feb 2 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN HASKELL...
NORTHEASTERN JONES...NORTHWESTERN SHACKELFORD AND SOUTHWESTERN
THROCKMORTON COUNTIES THROUGH 700 PM CST...
At 616 PM CST, Doppler radar was tracking a strong thunderstorm near
Tuxedo, or 7 miles west of Avoca, moving east at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Stamford, Anson, Lueders, Avoca, Lake Stamford Marina, Funston, Big
Country Baptist Assembly, and The Intersection Of Us-
180 And Farm Road 600.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight CST for
west central Texas.
&&
LAT...LON 3271 9990 3296 9994 3315 9932 3279 9930
TIME...MOT...LOC 0016Z 256DEG 34KT 3290 9984
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
DanielsLocal storm report, Feb 2, 6:26 PM CST, 17 minutes before
Preliminary Local Storm Report
National Weather Service San Angelo TX
626 PM CST Fri Feb 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM Tstm Wnd Gst 1 NW Haskell 33.17N 99.74W
02/02/2024 M61 MPH Haskell TX Mesonet
&&
19Special weather statement, Feb 2, 6:34 PM CST, 9 minutes before
Special Weather Statement
National Weather Service San Angelo TX
634 PM CST Fri Feb 2 2024
TXZ072-077-030100-
Schleicher TX-Tom Green TX-
634 PM CST Fri Feb 2 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN SCHLEICHER AND
SOUTHEASTERN TOM GREEN COUNTIES THROUGH 700 PM CST...
At 634 PM CST, Doppler radar was tracking a strong thunderstorm near
The Intersection Of Ranch Road 1828 And Ranch Road 915, or 10 miles
north of Eldorado, moving east at 50 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
The Intersection Of Ranch Road 1828 And Ranch Road 915.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight CST for
west central Texas.
&&
LAT...LON 3107 10075 3128 10019 3108 10011 3101 10012
3090 10068
TIME...MOT...LOC 0034Z 251DEG 42KT 3102 10063
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
SJHLocal storm report, Feb 2, 6:39 PM CST, 4 minutes before
Preliminary Local Storm Report
National Weather Service San Angelo TX
639 PM CST Fri Feb 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM Hail Wingate 32.04N 100.11W
02/02/2024 M0.75 inch Runnels TX Trained Spotter
dime size hail.
&&The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 6:01 PM CST | Special Weather Statement | SJT | Callahan, Shackelford, Taylor | 44 min |
| Feb 2, 6:16 PM CST | Special Weather Statement | SJT | Jones | 44 min |
| Feb 2, 6:34 PM CST | Special Weather Statement | SJT | Schleicher | 26 min |
| Feb 2, 6:48 PM CST | Special Weather Statement | SJT | Runnels | 27 min |
| Feb 2, 6:50 PM CST | Special Weather Statement | SJT | Callahan | 40 min |
| Feb 2, 7:08 PM CST | Special Weather Statement | SJT | Throckmorton | 52 min |
| Feb 2, 7:14 PM CST | Severe Thunderstorm Warning | SJT | Throckmorton | 31 min |
| Feb 2, 7:17 PM CST | Special Weather Statement | SJT | Coleman | 43 min |
| Feb 2, 8:02 PM CST | Special Weather Statement | SJT | Brown, McCulloch, San Saba | 43 min |
| Feb 2, 8:44 PM CST | Special Weather Statement | SJT | Brown, San Saba | 61 min |
Nearby
Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.